QUT ePrints

A modified hertzian foil rolling model: approximations based on perturbation methods

McElwain, Sean & Langlands, T.A.M. (2002) A modified hertzian foil rolling model: approximations based on perturbation methods. International Journal of Mechanical Sciences, 44(8), pp. 1715-1730.

View at publisher

Impact and interest:

2 citations in Scopus
Search Google Scholar™
1 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 22766
Item Type: Journal Article
DOI: 10.1016/S0020-7403(02)00058-9
ISSN: 0020-7403
Divisions: Current > QUT Faculties and Divisions > Faculty of Health
Current > Institutes > Institute of Health and Biomedical Innovation
Copyright Owner: Copyright 2002 Pergamon-Elsevier Science Ltd
Deposited On: 17 Jun 2009 23:23
Last Modified: 22 Apr 2010 02:43

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page